# SDR SWAA2019062434099

- Difficulty date: June 9, 2019
- Submitted: June 24, 2019
- Operation: Air carrier
- Aircraft: N739GB
- Make and model: Boeing 737-7H4
- Aircraft serial: 29275
- Aircraft time: 71,677 hours, 42,521 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 147A3287
- Condition: Corroded
- Location: Bs 887
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STRINGER SPLICE CORRODED AT BS. 887, STR. 27L, ON INBOARD AND OUTBOARD VERTICAL WEB. / R&R STRINGER SPLICE IAW DWG & SRM.
